«

»

Aug 20 2015

Heroin? How Do You Know Your Teen May Be Involved & What to do About it?

 Be careful what you wish for #drugs #heroin #addiction #camp #church Heroin? How Do You Know Your Teen May Be Involved & What to do About it? – Volume 323, August 20, 2015

A couple of years ago, I had a client come in to see me. She had never used any sort of drug before she started shooting up with heroin. Her boyfriend was snorting it, but she thought it would be more fun to inject it. As a result of that decision she got herself addicted to the drug. I tell you this story to let you know, that not everyone comes to heroin after abusing other drugs first, though that is the usual manner in which it happens.  The user will either get a prescription for a pain medication and then move onto heroin once the addiction has taken place, or will be using other illicit and ill gotten prescriptions and work up to a heroin addiction.

According to the Center for Disease Control, heroin deaths have increased 39 percent from 2012 to 2013 as a result of the states clamping down on the prescribing of pain medications. Heroin is easier to access, it being a fraction of the cost of pain medications..

In 2006 less then 1% of teens were using heroin. The average age of first use was 20 years old.

Heroin is an illegal Schedule 1 drug, meaning that it is highly addictive, because it enters the brain so quickly.

Often heroin is used along with alcohol, another depressant to the central nervous system making it even more lethal as the breathing gets more shallow, and in the case of an overdose death, stops completely. Because no one knows how strong the drug taken is, there is no way to know how much heroin got into the body’s system.

Because heroin enters the neurons of the brain and changes the speed of the chemicals in ther brain, it causes the brain to change physically as well as the way the user thinks.

If the heroin is being injected, exposure to HIV, Hepatitis B and C along with other diseases that can be contracted from the use of the needles.

There is no safe way of ingesting heroin, snorting, smoking or injecting it, it is all heroin. As such, you can still get addicted to it and die of an overdose from it as many celebrities have. Heroin is one of the most frequently reported drugs by medical examiners in drug abuse cases.

Withdrawal from heroin produces cravings for the drug, restlessness, muscle and bone pain, insomnia, diarrhea, vomiting which last between three days to a week on average.

How can you tell if your teen is using heroin? Here are the signs:

  • Euphoria
  • Drowsiness
  • Impaired mental functioning
  • Slowed down respiration
  • Constricted pupils
  • Signs of a heroin overdose include:
  • Shallow breathing
  • Pinpoint pupils
  • Clammy skin
  • Convulsions
  • Coma

If you know of someone who is using heroin, do them a favor and do your best to get them the help they require, because their life may very well be on the line. If you believe that someone you know is experiencing a drug overdose, call 911 to get them the care they require as soon as possible.

Sign Up Now for your Free 1/2 Hour Consultation

If you have found this website helpful and informative and either you or someone you care about has an issue that might need clearing. Then Suzanne would like to invite you to experience a 1/2 hour free no obligation consultation via phone or Skype. Suzanne has successfully helped people all over the world, why not give her the chance to help you. Get the facts about your personal situation from a caring professional source and change your life for the better today!

Sign Up Now for your Free 1/2 Hour Consultation
GD Star Rating
loading...
photo by:

Comments

comments

Powered by Facebook Comments